# SDR DHL200080340C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT FLOOR SUPPORT ANGLE CRACKED AT STA 1360 L-33 RT.  REMOVED AFFECTED AREA, FABRICATED DOUBLER AND INSTALLED ON FLOOR SUPPORT ANGLE IAW SRM 53-2-0 PG 10 TO PG 12 FIG 2A AND 2B.  N/R 5585
